MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 06/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a sulcus-placed light adjustable lens (lal) was observed to be decentered at the one-day postoperative follow-up.During the initial implant procedure, the patient first underwent explantation of a previously implanted non-rxsight intraocular lens (iol).During removal of the non-rxsight iol, the physician created a scleral tunnel and encountered difficulty freeing one edge of the lens.The physician subsequently suspected that a noted capsular bag tear may have occurred during manipulation of the non-rxsight iol.Following removal of the prior lens, the lal was implanted in the sulcus to achieve optic capture.Per reported information, no apparent defects or issues were noted on the lal prior to use, the lal was loaded into the injector correctly, and the lal was delivered successfully with no noted haptic deformation or deployment issues.After the lal was observed to be decentered at the one-day follow-up, the physician performed a secondary surgical procedure the same day to reposition the lal but noted intraoperatively that one haptic appeared as if it had not expanded.The physician attributed the lens decentration to the suspect haptic and as a result, the lal was explanted and replaced with a new lal.The replacement lal was reported to be well centered postoperatively, and no visual issues were reported by the patient.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.The explanted lal was reportedly discarded by the clinic and therefore could not be evaluated.A photographic image of the explanted lal was provided and appears to show possible damage or deformation of one of the haptics.However, the exact nature of this possible haptic issue and how or when it occurred cannot be ascertained from the photograph.As a result, any relationship between haptic-related issues and the reported lens decentration cannot be established.It is possible that patient anatomical conditions following the difficult removal of the previous, non-rxsight iol may have contributed to the decentration of the lal.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163-159
MDR Report Key25815871
Report Number3012712027-2026-00316
Device Sequence Number17633596
Product Code PZK
UDI-Device Identifier10818806021016
UDI-Public10818806021016
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-009988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RXSIGHT INSERTION DEVICE, MODEL 63002.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale